# SDR I5PA2024051968802

- Difficulty date: May 16, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 103,944 hours, 26,603 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0851FJ1
- Part serial: 157002
- Condition: Faulty
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: MGE300. ESI - RH AUX PITOT EICAS MSG AFTER LANDING. R/R RH AUX PITOT PROBE TUBE PER AMM 34-11-01.
